# SDR SWIA200819228

- Difficulty date: February 10, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 14,342 hours, 12,307 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cover
- Condition: Leaking
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RECEIVED A RIGHT ENGINE OIL PRESS WARNING MESSAGE ON DESCENT.  PERFORMED PRECAUTIONARY SHUT DOWN, FLIGHT NR 5873.  SECURED CRANK PAD COVER AND VERIFIED INSTALLATION IAW CRJ 200 AMM 72-00-00.  OPS CHECK GOOD.
